# SDR IPXA11568108

- Difficulty date: July 4, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 20,741 hours, 14,209 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, 9G WALL TO LAV FLOOR TRIM CORRODED IN SEVERAL PLACES.     FABRICATED NEW TRIM IAW DWG 141N6007.
